MathSciNet Relay Station
MathSciNet bibliographic data
MR2652101 05A19 (05A05 06A07)
Bousquet-Mélou, Mireille; Claesson, Anders; Dukes, Mark; Kitaev, Sergey $(2+2)$-free posets, ascent sequences and pattern avoiding permutations. J. Combin. Theory Ser. A 117 (2010), no. 7, 884–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement